# SDR A6WA202105197783

- Difficulty date: May 6, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 36,813 hours, 35,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38320
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FUSELAGE SKIN AT ADF ANTENNA FS409.00 + 84 TO FS409.00 + 87.5 LH STR 0 + 1 TO RH STR 0 + 2.5.    ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED CORROSION ON UPPER SKIN FS409.00 + 84 TO FS409.00 + 87.5 LH STR 0  + 1 TO RH STR 0 + 2.5. ORIGINAL THICKNESS 0.058" REMAINING   THICKNESS OF 0.054" AND ORIGINAL THICKNESS OF 0.45" AND REMAINING  THICKNESS OF 0.044". PERFORMED HFEC WITH NO INDICATIONS. RESTORED  SURFACE FINISH. ALL WORK PERFORMED IAW EA#: AWAC-CRJ253-01632  REV IR DATED 5/11/2021
